# SDR UPS01536933

- Difficulty date: September 28, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE SHUTDOWN  DUE TO COMPRESSOR STALLS, A/C DIVERTED TO BIL.     R AND R NR 1 ENGINE PER TASK CARD 5001 PW OK FOR SERVICE
